# SDR CALA2025090808602

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 71,080 hours, 31,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FWD AVIONICS ECAM ON START. CONFIRMED FWD E&E DOOR INDICATION INOPERATIVED, GIVING FALSE INDICATION WITH DOOR CLOSED.   DEFERED PER MEL 5270BZ. *DM* REF TSM 52-41-00-810-803-A.  PERFORMED FAULT CONFIRMATION FOR FWD AVIONICS DOOR IN REF TO TSM 52-41-00-810-803-A. UNABLE TO REPLICATE FAULT EVEN AFTER CYCLING DOOR OPEN/CLOSED. ACFT GOOD FOR CONTINUED SERVICE.
